# SDR CALA2024032900914

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 102,853 hours, 10,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN G4 GALLEY EMERGENCY FLOOR PROXIMITY LIGHTS FOUND INOPETATI ON REF HAECO NON-ROUTINE NO:9482170.  CARRIED OUT WIRING CHK AT PROXIMITY LT TO DOOR 2R PWR SUPPLY(D2R) M33079,WIRING CHK NORMAL,REPLACED R2 EMERGENCY PWR CHARGER & CARRIED OUT TEST OK REF AMM 33-51-06-960 -803 REV 100,DWG:40N00612 SH01 REV D.
